On $\beta $-favorability of the strong Choquet game

Volume 125 / 2011

László Zsilinszky Colloquium Mathematicum 125 (2011), 233-243 MSC: Primary 91A44; Secondary 54E52, 54B20. DOI: 10.4064/cm125-2-8

Abstract

In the main result, partially answering a question of Telgársky, the following is proven: if $X$ is a first countable $R_0$-space, then player $\beta $ (i.e. the EMPTY player) has a winning strategy in the strong Choquet game on $X$ if and only if $X$ contains a nonempty $W_{\delta }$-subspace which is of the first category in itself.

Authors

  • László ZsilinszkyDepartment of Mathematics and Computer Science
    The University of North Carolina at Pembroke
    Pembroke, NC 28372, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image